Pacific Journal of Mathematics

Mapping intervals to intervals.

M. B. Abrahamse and S. D. Fisher

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 13-27.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778851

Mathematical Reviews number (MathSciNet)
MR612884

Zentralblatt MATH identifier
0461.30022

Subjects
Primary: 26C15: Rational functions [See also 14Pxx]
Secondary: 28A25: Integration with respect to measures and other set functions

Citation

Abrahamse, M. B.; Fisher, S. D. Mapping intervals to intervals. Pacific J. Math. 91 (1980), no. 1, 13--27. https://projecteuclid.org/euclid.pjm/1102778851


Export citation

References

  • [1] N. Achiezer and M. G. Krein, Some Questions in the Theory of Moments, Amer. Math. Soc Translation Series, Vol. 2, Providence, R. L, 1962.
  • [2] W. F. Donoghue, Jr., Monotone matrix functions and analytic continuation, Springer, New York, 1974.
  • [3] S. Karlin and W. J. Studden, Tchebycheff Systems: with Applications in Analysis and Statistics, John Wiley and Sons, New York, 1966.